# SDR CA110228010

- Difficulty date: February 17, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- System (JASC): 4920 · APU Core Engine
- Part: Blade
- Condition: Distressed
- Location: Apu Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) APU SUFFERED SEPARATION AT "F" FLANGE FOLLOWING AN HP BLADE DISTRESS. DEBRIS WERE FOUND INSIDE THE APU COMPARTMENT.
